Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Continuity and summability for double Fourier series


Authors: J. J. Gergen and S. B. Littauer
Journal: Trans. Amer. Math. Soc. 38 (1935), 401-435
MSC: Primary 42B05; Secondary 42B08
DOI: https://doi.org/10.1090/S0002-9947-1935-1501818-9
MathSciNet review: 1501818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B05, 42B08

Retrieve articles in all journals with MSC: 42B05, 42B08


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501818-9
Article copyright: © Copyright 1935 American Mathematical Society